On the stability of a regular vortex $n$-gon
Doklady Akademii Nauk, Tome 335 (1994) no. 6, pp. 729-731
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_6_a16,
author = {L. G. Kurakin},
title = {On the stability of a regular vortex $n$-gon},
journal = {Doklady Akademii Nauk},
pages = {729--731},
year = {1994},
volume = {335},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_6_a16/}
}
L. G. Kurakin. On the stability of a regular vortex $n$-gon. Doklady Akademii Nauk, Tome 335 (1994) no. 6, pp. 729-731. http://geodesic.mathdoc.fr/item/DAN_1994_335_6_a16/